# SDR ICRR202312210001

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL600*
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: SII1289143
- Condition: Abnormal
- Location: Engine Mount Com
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED LINEAR INDICATION WAS FOUND IN THREADS DURING DYE PENETRANT INSPECTION (NDT 51-20-08 PART 1).
